# SDR DALA2021101406353

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,771 hours, 38,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CRACK INDICATION IN INTERCOSTAL LAYER ONLY DOOR STOP #7, FRAME 16 LH AT HOLE NUMBER 3. CORRECTIVE ACTION: COMPLIED WITH ERA 594717-14 REV O. (1982180)
